What causes periferal neuropathy? what will make it go way? can you take anything other than Lyrica (weight gain problem)? Without the 325mg og lyrica /day my feet and legs do the pins and needls so much i can't stand it, can't sleep, can't think.... I am having head aches Do you think adding the Topamax will help with the head aches?
I just posted about my neuropathy pain. I am also on Lyrica. It is the only thing that keeps me going without going crazy. I also have it in my hands and the Lyrica doesn't do much for them. I haven't had headaches (knock on Wood), but can emphatize with you on the other. What type doctor prescribed your Lyrica? I saw my podiatrist when this all started, although I knew it was chemo induced, because I also have diabeties and needed the assurance that it was not from that. He has advised that I see a neurologist to get a better grasp on my hands.
I have neuropathy of my feet all the way up to my knees and now in my hands and in one spot on my face, i was an undiagnosed diabetic for YEARS!!!! I know that pain all to well. I suffered years w/o any meds ( started when i was 21 and I am 47 now) I started on Tramadol and codeine together 5 yrs ago and 4 days ago Topamax was added. I also have a mirad of other auto immune conditions ( fibro etc) The Topomax has helped quite a bit with the fibro I was having a HUGE flare in my left wrist and hand and I feel no pain what so ever in it now. It has helped with the neuropathy too but it feels kinda strange it makes my feet feel heavy!! but the tingling and burning isnt so bad. I am only on 25mgs at night for the first week adding 25 more each week till I get up to 200. I do feel fuzz headed and there is memory loss and weight loss already 4 lbs in (3 full days) But i can stand to lise the weight (5'5 at now 194 lbs) I just dont like the memory loss I already have fibro fog. I cant take lyrica because I had a bad reaction to Gabapentin and they are basically the same ingredient.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.